# SDR REXA2021080600549

- Difficulty date: July 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375585
- Condition: Cracked
- Location: Bs 881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE AT FS 881 HAS DAMAGE BELOW SIDE SEAT TRACK 900-53-900-120 - REPAIRED PER EA NO CRJ953-11812 REV IR ISSUE DATE 7/11/2021 TO SEAT SIDE TRACK AT FS 881
